# SDR ASAA2022022437539

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,187 hours, 10,547 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Part number: 4739551
- Part serial: 3313
- Condition: Inoperative
- Location: Flight Deck
- Part time: 53,721 hours, 18,655 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE ELECTRICAL UNIT FORWARD WILL NOT ILLUMINATE ON TEST. GROUNDED - YES. REMOVED & REPLACED CARGO ELECTRONIC UNIT IAW B737-800 AMM 26-16-02. OPS CHECK NORMAL.
